# SDR DALA2024012901214

- Difficulty date: January 29, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,614 hours, 43,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3226 DISC: DIRTY SOCK SMELL DURING AND AFTER APU USE. SMELL REDUCED AFTER APU OFF, BUT INCREASED AGAIN ON DESCENT INTO ATL. C/A: INSPECTED APU COMPARTMENT FOUND OIL IN APU. REQUIRES APU CHANGE AND COMPARTMENT CLEANING(555809) FOUND APU ACCESSORY COOLING FAN LEAKING OIL. REMOVED AND REPLACED COOLING FAN ASSEMBLY PER A320 AMM 49-52 TESTS NORMAL. STILL REQ CLEANING OF APU COMPARTMENT AND ADDITIONAL LEAK CHECK(490975) REMOVED THE DIFFUSER AND ELBOW FROM THE RT APU DOOR - CLEANED IT AT THE WASH RACK. REINSTALLED THE DIFFUSER & ELBOW PER A320 AMM 49-16-45. RAN APU - NOTICED ONE B-NUT LOOSE AND LEAKING. TIGHTENED THAT. RUNNING APU TO GET ALL THE RESIDUAL OIL OUT(235172) C/W W/C'S 0550-2002, 4900-2001, 4916-2001 & 2100-2003. (LP: 4885646)
